# SDR GTIA2023121537698

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 19,640 hours, 8,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IN TO FLL PASS 7.000 FUME EVENT FROM PACK ONE -PER TSM 05-50-00 +AMM 21-00-00 PERFORMED FUME EVENT IDENTIFICATION NO ORDER NOTED AT THIS TIME WITH APU+ ENG
